# SDR WTAA970071

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120175
- System (JASC): 2350 · Audio Integrating System
- Part: Hand Mic
- Part number: 488T
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACV - CAPTAINS AUDIO PANEL COMM NR 1 AND COMM NR 2 TRANSMIT LIGHT 'TX' REMAINS ON.  AIRCRAFT RETURNED TO STATION.  MAINTENANCE FOUND MIC STUCK IN TRANSMIT.  REPLACED HAND MIC.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
